# SDR FDEA201203190997

- Difficulty date: March 19, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 58,487 hours, 13,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK, COURIER FLOOR AREA,  FOUND FLOOR SUPPORT CORRODED LOCATION FROM FR 11 TO 13A AND Y-724.  R & R THE FLOOR SUPPORT IAW SRM 51-72-10. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
